# SDR TAOA109511

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Part number: 65C34406XX
- Condition: Cracked
- Location: Bs 1183
- Part time: 42,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE VISUAL AND EDDY CURRENT INSPECTIONS PERFORMED DURING C-CHECK, REVEALED A 3 INCH CRACK AT WL 237 ON BS 1183 RBL 36.9 VERTICAL BEAM, AND A 1.5 INCH CRACK AT WL 238 ON THE LEFT 36.9 VERTICAL BEAM.  INSTALLED REPAIR DOUBLERS PER SB 727-53-0192 RI (EA S1435).  (M)
